MAUDE Adverse Event Report: ARKRAY FACTORY, INC. ASSURE PLATINUM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

ARKRAY FACTORY, INC. ASSURE PLATINUM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 500001
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Meter involved in incident was returned for evaluation.Meter was evaluated with retain strips of specified lot and performed to specification.No failure detected.
 
Event or Problem Description
Facility has had the meter for 6-9 months.The serial number is wiped off.Assigned temporary serial number (b)(4).The nurse performed back to back blood tests and received 24, then received 94 less than a minute a part.They did not perform a control solution test as the caller did not have control solution.Patient was stable and did not need medical attention.The readings provided fell in zone c on parkes consensus grid.Replaced meter, test strips and sent return label.

Brand Name
ASSURE PLATINUM BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
ARKRAY FACTORY, INC.
1480 koji konan-cho
koka shiga, 520-3306,
JA 
MDR Report Key9249909
Report Number1832816-2019-00026
Device Sequence Number2105001
Product Code NBW
UDI-Device Identifier00015482500504
UDI-Public(01)00015482500016,(01)00015482500504
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K092104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2021
Device Model Number500001
Device Catalogue Number500001
Device Lot Number082019A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2019
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR